# SDR SWAA2024082822842

- Difficulty date: August 5, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER BEAM CHORD RBL 40.875 CRACKED AT AFT ANGLE RADIUS AT STA 658 APPROX 0.60'<[01] LOCATED; DRILLED AND DEBURRED REPLACEMENT CHORD PER SRM 51-40-05.;[02] INSTALLED NEW NUT PLATES ON REPLACEMENT CHORD PER SRM 51-40-02.;[03] VERIFIED C/A #1 AND #2.;[04] REMOVED AND REPLACED LOWER BEAM CORD PER SRM 51-40-02;[05] INSPECTION C/W;[06] REMOVED AND REPLACED LOWER BEAM CORD PER SRM 51-40-02. SEE ABOVE C/A'S FOR INDIVIDUAL SIGNOFFS. INSPECTION C/W.
